# SDR DHL2006745540

- Difficulty date: August 22, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LWR AFT REAR SPAR CHORD (75% CHORD) FROM ELEVATOR STA 50.5 TO 136.5 HAS MISS DRILLED SEAL HOLES MISSING FASTENERS & SEAL IS LOSE IN SEVERAL PLACES.  (PREVIOUSLY REJECTED ON N/R 056346) WRONG HARDWARE & CRAFTMANSHIP.  CUT OUT DAMAGED AREA AT RT HORIZ STAB LWR AFT REAR SPAR CHORD APPROX DIM 1.5" X .5", 2 CUTS OF 6.5" AND 4.5" IAW DWG ACOO-55-100 REV IR.  FAB ONE DOUBLER FROM P/N 2024-T3 .125 APPROX DIM 64 " X 3" PO 6343293 AND FILLER (10 EA) P/N 2024-T3 .125 PO 6348293 APPROX DIM 1.5" X .5" AND 2 EA 6.5 X .5" AND 4.5 X .5" IAW CAT DWG ACOO-55-100 REV IR.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2 INSTALLED REPAIR DOUBLER FILLER IAW CAI DWG AC-55-100 REV IR.
